Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/95766
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGuo, L.en
dc.contributor.authorShen, H.en
dc.contributor.authorLiao, K.en
dc.date.issued2015en
dc.identifier.citationJournal of Combinatorial Optimization, 2015; 29(1):153-164en
dc.identifier.issn1382-6905en
dc.identifier.issn1573-2886en
dc.identifier.urihttp://hdl.handle.net/2440/95766-
dc.description.abstractFor a given graph G with distinct vertices s and t, nonnegative integral cost and delay on edges, and positive integral boundC and D on cost and delay respectively, the k bi-constraint path (kBCP) problem is to compute k disjoint st-paths subject to C and D. This problem is known to be NP-hard, even when k = 1 (Garey and Johnson, Computers and Intractability, 1979 ). This paper first gives a simple approximation algorithm with factor-(2, 2), i.e. the algorithm computes a solution with delay and cost bounded by 2 ∗ D and 2 ∗ C respectively. Later, a novel improved approximation algorithm with ratio (1 + β, max{2, 1 + ln(1/β)}) is developed by constructing interesting auxiliary graphs and employing the cycle cancellation method. As a consequence, we can obtain a factor-(1.369, 2) approximation algorithm immediately and a factor-(1.567, 1.567) algorithm by slightly modifying the algorithm. Besides, when β = 0, the algorithm is shown to be with ratio (1, O(ln n)), i.e. it is an algorithm with only a single factor ratio O(ln n) on cost. To the best of our knowledge, this is the first non-trivial approximation algorithm that strictly obeys the delay constraint for the kBCP problem.en
dc.description.statementofresponsibilityLongkun Guo, Hong Shen, Kewen Liaen
dc.language.isoenen
dc.publisherSPRINGERen
dc.rights© Springer Science+Business Media New York 2013en
dc.subjectk-disjoint bi-constraint path; NP-hard; Bifactor approximation algorithm; Auxiliary graph; Cycle cancellationen
dc.titleImproved approximation algorithms for computing k disjoint paths subject to two constraintsen
dc.typeJournal articleen
dc.identifier.rmid0030023957en
dc.identifier.doi10.1007/s10878-013-9693-xen
dc.identifier.pubid71424-
pubs.library.collectionComputer Science publicationsen
pubs.library.teamDS07en
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidShen, H. [0000-0002-3663-6591]en
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.